Jump to content

Discontinuing Lion' Mane


Recommended Posts

I'm trying to figure out what is he cause of my worsening symptoms by eliminating some of the meds/supplements I'm taking. I'm starting with Lamictal and Lion's Mane.

Does anyone know if Lion's Mane needs to be slowly d/c or if I can just abruptly stop it?

Link to comment
Share on other sites

i think like cutting sugar can have some side effects

i advice dont wait until meds kick in go do so much exerciese and sports that you can do waiting for med or sup i just waste of time i payd a big price no more waste of time with meds or supps for me

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.